Distributions homogènes sur une algèbre de Jordan
Bulletin de la Société Mathématique de France, Volume 125 (1997) no. 4, pp. 493-528.
@article{BSMF_1997__125_4_493_0,
     author = {Blind, Bruno},
     title = {Distributions homog\`enes sur une alg\`ebre de {Jordan}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {493--528},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {125},
     number = {4},
     year = {1997},
     doi = {10.24033/bsmf.2315},
     zbl = {0948.43005},
     mrnumber = {99g:46052},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2315/}
}
TY  - JOUR
AU  - Blind, Bruno
TI  - Distributions homogènes sur une algèbre de Jordan
JO  - Bulletin de la Société Mathématique de France
PY  - 1997
DA  - 1997///
SP  - 493
EP  - 528
VL  - 125
IS  - 4
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2315/
UR  - https://zbmath.org/?q=an%3A0948.43005
UR  - https://www.ams.org/mathscinet-getitem?mr=99g:46052
UR  - https://doi.org/10.24033/bsmf.2315
DO  - 10.24033/bsmf.2315
LA  - fr
ID  - BSMF_1997__125_4_493_0
ER  - 
%0 Journal Article
%A Blind, Bruno
%T Distributions homogènes sur une algèbre de Jordan
%J Bulletin de la Société Mathématique de France
%D 1997
%P 493-528
%V 125
%N 4
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2315
%R 10.24033/bsmf.2315
%G fr
%F BSMF_1997__125_4_493_0
Blind, Bruno. Distributions homogènes sur une algèbre de Jordan. Bulletin de la Société Mathématique de France, Volume 125 (1997) no. 4, pp. 493-528. doi : 10.24033/bsmf.2315. http://archive.numdam.org/articles/10.24033/bsmf.2315/

[Br-Koe] Braun (H.), Koecher (M.). - Jordan Algebra. - Springer Verlag, 1966. | Zbl

[Ch] Chaabouni (A.). - Propriétés des intégrales zeta associées à un espace préhomogène. Relations entre les fonctions moyennes sur l'espace des matrices hermitiennes. - Thèse, Université de Tunis, 1986.

[Fa-Ko] Faraut (J.), Koranyi (A.). - Analysis on symmetric cones. - Clarendon Press, 1994. | MR | Zbl

[Gi] Gindikin (S.G.). - Analysis in Homogeneous domains, Russian. Math. Survays, t. 19, 1964, p. 1-80. | MR | Zbl

[Ge-Ch] Gelfand (I.M.), Chilov (G.E.). - Les distributions I. - Dunod, 1962. | MR | Zbl

[Ka] Kaneyuki (S.). - On the causal structures of the Shilov boundaries of symmetric bounded domains. - Prospects in complex geometry, Proceedings, Katata/Kyoto, 1989, J. Noguchi, T. Ohsawa (eds), Lecture Notes in Math., 1468, Springer, p. 127-159. | Zbl

[Mu] Muro (M.). - Invariant hyperfunctions on regular prehomogeneous vector spaces of commutative parabolic type, Tôhoku Math. J., t. 42, 1990, p. 163-193. | MR | Zbl

[Ra] Raïs (M.). - Distributions homogènes sur des espaces de matrices, Bull. Soc. Math. France, Mémoire, 30, 1972. | Numdam | MR | Zbl

[Ri-St] Ricci (F.), Stein (E.). - Homogeneous distributions on space of Hermitean matrices, J. für die reine und ang. Math., t. 368, 1986, p. 142-164. | MR | Zbl

[Sa1] Satake (I.). - Algebraic structures of symmetric domains. - Iwanami-Shoten and Princeton Univ. Press, 1980. | MR | Zbl

[Sa2] Satake (I.). - On zeta functions associated with self dual homogeneous cones. - Reports on Symposium of Geometry and Automorphic Functions, Tohoku Univ., Sendai, 1988. | Zbl

[Sa-Fa] Satake (I.), Faraut (J.). - The functional equation of zeta distributions associated with formally real Jordan algebras, Tôhoku Math. J., t. 36, 1984, p. 469-482. | MR | Zbl

[Sa-Og] Satake (I.), Ogata (S.). - Zeta functions associated to cones and their special values, Advanced Studies in pure Math., t. 15, 1989, p. 1-27. | MR | Zbl

[Sa-Sh] Sato (M.), Shintani (T.). - On zeta function associated with prehomogeneous vector spaces, Ann. of Math., t. 100, 1974, p. 131-170. | MR | Zbl

[We] Weil (A.). - Fonction zêta et distributions, Séminaire Bourbaki, t. 12, 1966. | EuDML | Numdam | Zbl

Cited by Sources: